A 19-year-old female asked:
i am a19 year old female, recovering from kidney problem (lupus nephritis) caused by sle. i am under medication and improving, but my face, skin and lips are pale and anemic. why could it be?
3 doctor answers
Dr. Robert Jackson answered
43 years experience Dermatology
See derm: See dermatologist might be able to help with your skin.
Answered on Jan 7, 2013
Dr. John Goldman answered
55 years experience Rheumatology
These may be lupus: These symptoms may be part of your lupus and depending on the causes the treatment for lupus are directed to treat these also. Just because you have lupus does not mean these are all due to one thing. Your evaluation will help clarify.
Answered on Jan 9, 2013
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month